# SDR AALA202108302895

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 33,740 hours, 13,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR AT 1L IS NOT SECURE IN DISARM CRADLE POSITION. REPLACED 2 RIVETS ON DOOR SLIDE PACK HANGERS PER AMM 20-30-00.
